Volume 7 Number 2 (Apr. 2017)
Home > Archive > 2017 > Volume 7 Number 2 (Apr. 2017) >
IJAPM 2017 Vol.7(2): 118-127 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.2.118-127

On Cartesian Nets and Fubini-Tonelli Type Theorem

Mangatiana A. Robdera
Abstract—The notion of Cartesian net is introduced in order to provide an appropriate setting for the notion of double limit for directed functions defined on Cartesian products of spaces. As an application, we obtain extensions of the Fubini-Tonelli type theorem to the setting of the extended notion of integrability recently introduced.

Index Terms—Cartesian nets, Fubini-Tonelli theorem, vector integration.

Mangatiana A. Robdera is with Department of Mathematics, University of Botswana, 4775 Notwane Road, Gaborone, Botswana (email: robdera@yahoo.com).

Cite: Mangatiana A. Robdera, "On Cartesian Nets and Fubini-Tonelli Type Theorem," International Journal of Applied Physics and Mathematics vol. 7, no. 2, pp. 118-127, 2017.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Engineering & Technology Digital Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Mar 11, 2016 News!

    IJAPM Vol.5, No.3 has been indexed by EI (Inspec).   [Click]

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Aug 10, 2017 News!

    The papers published in Vol 7, No 3 have all received dois from Crossref

  • Jul 21, 2017 News!

    Vol 7, No 3 has been published with online version     [Click]

  • Feb 22, 2017 News!

    The papers published in Vol.7, No.2 have all received dois from Crossref.

  • Read more>>